# SDR DHL2000717114

- Difficulty date: February 3, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 741
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FUSELAGE EXTERIOR CENTER SECTION  LOWER CHORD CORROSION BL 36 LEFT MARKED STA 741.  REMOVED CORROSION AT BL 36 TO 13 , OUT OF LIMITS, HFEC, NO CRACKS NOTED.  FABRICATED ANGLE REAPIR AND INSTALLED PER DHL-MIA -00-00003H FROM LBL 10 TO LBL 45, 37 BY 4.5, N/R 3785 / 3551.
